Im 21 and I have taken birth control pills for years (since I was 17). But I stopped taking them in the middle of last year for financial reasons. I recently started them again about 2 weeks ago but within the first few days of the first week my nipples became dry and hurt to the touch and continue to be as painful today. Also I get lower abdominal cramps and my lower abdomen is bloated beyond belief. I always have unprotected sex with my bf and the last time was 2 sundays ago...
Did you see your dr before you started them back up? When was your last period? Aren't you aware that there is planned parenthood or other womens centers out there everywhere to assist when you can't afford birth control?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Dec 2013 • 1 answer
Updated 15 Aug 2014 • 2 answers
Updated 30 Jan 2015 • 1 answer
Updated 27 Feb 2015 • 1 answer
Updated 21 Apr 2015 • 1 answer